# SDR ASAA2018091026080

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,456 hours, 685 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT. GROUNDED - YES. FAULT CLEARED - NO MX ACTION REQUIRED PER TSM 73-21-01.  OK FOR SERVICE.
